Southport now delivers!
Beechams All in One 160ml
Our policy states that sales are restricted to a maximum of 2 packets of a combination of any paracetamol, aspirin or ibuprofen based products in a single transaction. Sales are also restricted to customers aged 16 and over.
Each 20 ml dose contains: Paracetamol 500 mg, Guaifenesin 200 mg, Phenylephrine Hydrochloride 10 mg, Contains Ethanol 19% v/v - see leaflet for further information, Also includes Propylene Glycol, Sorbitol, Glycerol and Colour Sunset Yellow (E 110)
We have done all we can to ensure that the information provided on products listed is accurate and up-to-date. However, food products are often being improved so ingredients and other information like nutritional content and allergy advice is liable to change.
Therefore, we recommend you ALWAYS read the actual product label before consuming any product.